# SDR AU000031

- Difficulty date: January 15, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 7898425009
- Condition: Malfunctioned
- Location: Fuel Control
- Part time: 14,648 cycles
- Component: Fuel Controlele, Pwa, PW120A
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(AUS) LEFT ENGINE ELECTRONIC CONTROL UNIT FAULTY.
